MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / E; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / E; ACETABULAR LINER
Catalog Number 01.26.3244HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 october 2019.Lot 1900236: (b)(4) items manufactured and released on 14-mar-2019.Expiration date: 2024-03-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.189641.Batch review performed on 14 october 2019.Lot 189641: (b)(4) items manufactured and released on 21-feb-2019.Expiration date: 2024-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During a follow up, the surgeon discovered that the patient had subcutaneous storage area with deeding of the wound on the distal part and imbibition of tissues and reddening.Few days later the patient was revised, liner and head were removed, probably due to infection, pathogen is staphylococcus aureus.The revision has been performed 20 days after primary surgery.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / E
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9255107
Report Number3005180920-2019-00922
Device Sequence Number14090814
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Catalogue Number01.26.3244HCT
Device Lot Number1900236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight84